# SDR GTIA2017012601761

- Difficulty date: January 26, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N621NK
- Make and model: Airbus A320-232
- Aircraft serial: 5672
- Aircraft time: 14,180 hours, 6,492 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSU UNIT ROW 28 ABC HANING DOWN ON ONE SIDE.  SECURED PSU UNIT IN ROW 28 ABC . FOUND NO DEFECTS ON STORAGE PASSENGER MODULED IAW AMM 35-21-41-420-050-A.  ACCOMPLISHED PSU DROP TEST . DROP TESTED GOOD IAW AMM 35-23-00-710-001-A .
